# SDR PCAA9700673

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ISP - DURING CLIMB-OUT FROM ISP, TEH NR 1 ENGINE OIL PRESSURE DROPPED TO APPROXIMATELY 40 PSI THEN RETURNED TO 60 PSI, ASSOCIATED WITH THE NR 1 ENGINE OIL PRESSURE WARNING LIGHT.  A/C RETURNED TO FIELD.  MAINTENANCE INSPECTED IAW PWC MANUAL AND FOUND NO DEFECTS.  THE ENGINE WAS SUBSEQUENTLY REPLACED DUE TO HISTORY OF OIL PRESSURE PROBLEMS.  A/C RETURNED TO SERVICE.  (M)
